# SDR QXEA2025052800227

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N657QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 5,104 hours, 4,017 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Part number: 426000185
- Part serial: 86831048207
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FAIL EICAS MESSAGE ILLUMINATED. PERFORMED AUTO THROTTLE OPS TEST AMM TASK 22-31-00-710-801-A. OPS CHECK GOOD. DUE TO A/C HISTORY 22310013TA1, 22310013TA2. REPLACED TCQ REF AMM TASK 76-11-01-000/400-801-A. OPS CHECK GOOD. PERFORM AUTO THROTTLE OPS TEST AMM TASK 22-31-00-710-801-A. OPS CHECK GOOD. MTX CONTROL NOTIFIED. PLACARDS REMOVED. CLEAR DEFECT.
